# SDR WX0A2015060372635

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 55,774 hours, 31,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 23484
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS INOPERATIVE AT SEAT ROW 33 & 34.  R & R BATTERY POWER SUPPLY AT SEAT ROW 33 & 34.  OPERATIONS CHECKED GOOD IAW MM 25-60-00.
